# SDR VNAA202412240078

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331994
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H RBL9 FLIGHT COMPARTMENT FLOOR BOARD SUPPORT CHANNEL BETWEEN F.S. 280 TO F.S. 259 IS CORRODED.   REMOVED CORRODED FLOOR SUPPORT CHANNEL .INSTALLED R/H RBL9 FLIGHT COMPARTMENT FLOOR BOARD SUPPORT CHANNEL P/N CC670-33199-4S IAW CRJ 700 SRM 51-42-06-001-001-A01       CC670-33199-4
